MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA ATTAIN OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 419378
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtmb1d1 crt-d implanted; (b)(6) 2025; 383059 lead implanted: (b)(6) 2009; 6996sq58 lead implanted: (b)(6) 2006; 6944-65 lead implanted: (b)(6) 2001.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high rv coil impedance and high superior vena cava (svc) coil impedance.  it was also reported that the left ventricular (lv) lead exhibited no capture.  additionally, it was reported that the rv pace/sense lead exhibited rising thresholds.  the rv lead, lv lead and rv pace/sense lead were explanted.  no patient complications have been reported as a result of this event.

Brand Name
ATTAIN OVER THE WIRE LEAD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25320219
Report Number2649622-2026-15900
Device Sequence Number5254778
Product Code LWP
UDI-Device Identifier00885074200729
UDI-Public(01)00885074200729(17)090803
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/03/2009
Device Model Number419378
Device Catalogue Number419378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/28/2026
Date Device Manufactured08/03/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383069 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale